A formula for distribution trace characters on nilpotent Lie groups

Frederick Greenleaf, L Corwin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)738-741
JournalProceedings of the American Mathematical Society
Volume89
StatePublished - 1983

Cite this

A formula for distribution trace characters on nilpotent Lie groups. / Greenleaf, Frederick; Corwin, L.

In: Proceedings of the American Mathematical Society, Vol. 89, 1983, p. 738-741.

Research output: Contribution to journalArticle

@article{643cef21757d45059b3cb29e2431bee4,
title = "A formula for distribution trace characters on nilpotent Lie groups",
author = "Frederick Greenleaf and L Corwin",
year = "1983",
language = "English (US)",
volume = "89",
pages = "738--741",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - A formula for distribution trace characters on nilpotent Lie groups

AU - Greenleaf, Frederick

AU - Corwin, L

PY - 1983

Y1 - 1983

M3 - Article

VL - 89

SP - 738

EP - 741

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

ER -